MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE "ULTRA", 10 MM, 30°; RIGID OPTICAL LAPAROSCOPE

OLYMPUS WINTER & IBE GMBH TELESCOPE "ULTRA", 10 MM, 30°; RIGID OPTICAL LAPAROSCOPE
Model Number WA4KL130
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that rigid optical laparoscope had loose eyepiece.The issue was identified during a video-assisted thoracoscopic therapeutic procedure.The procedure was completed using an olympus back-up device.There were no reports of patient harm.
 
Additional Manufacturer Narrative
E1 - initial reporter establishment name (b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Additional Manufacturer Narrative
This report is being supplemented to provide a correction to a previously submitted report.The event loose eyepiece or eyepiece rotates was reported in error, and it would be unlikely to cause or contribute to a death or a serious injury if it were to recur.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from the customer.

Brand Name
TELESCOPE "ULTRA", 10 MM, 30°
Common Device Name
RIGID OPTICAL LAPAROSCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23767049
Report Number9610773-2025-08056
Device Sequence Number10615795
Product Code GCJ
UDI-Device Identifier04042761082853
UDI-Public04042761082853
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150633
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA4KL130
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/22/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown